# SDR ASOA200900218

- Difficulty date: February 19, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 18,415 hours, 14,787 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Repair
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FS 484 INTERCOSTAL CRACKED 1 INCH LONG UNDER CABIN FLOOR PANEL 262DRF.  FABRICATED AND INSTALLED REPAIR ANGLE IAW REO 601R-53-41-059.
